# SDR IPXA2022091586301

- Difficulty date: September 7, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,363 hours, 15,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: A5461139120100
- Condition: Cracked
- Location: Pylon 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPRECOOLER PANEL 413 BL HAS A CRACK ON LOWER CORNER.WELD REPAIR PER SRM 54-52-51.
